Equations de Fokker-Planck géométriques II : estimations hypoelliptiques maximales  [ Geometric Fokker-Planck equations II : maximal hypoelliptic estimates ]
Annales de l'Institut Fourier, Volume 57 (2007) no. 4, p. 1285-1314
We study some analytic properties of the hypoelliptic Laplacian of Jean-Michel Bismut, and more generally, of geometric Fokker-Planck operators P acting on the cotangent bundle Σ=T * X of a compact Riemannian manifold X. In particular, we prove a maximal hypoelliptic estimate for P, and we get bounds on the location of the spectrum of P.
Nous donnons des résultats analytiques sur les propriétés de régularité du laplacien hypoelliptique de Jean-Michel Bismut et plus généralement sur les opérateurs P de type Fokker-Planck géométrique agissant sur le fibré cotangent Σ=T * X d’une variété riemannienne compacte X. En particulier, nous prouvons un résultat d’hypoellipticité maximale pour P, et nous en déduisons des bornes sur la localisation de ses valeurs spectrales.
DOI : https://doi.org/10.5802/aif.2294
Classification:  35H10,  35H20,  35P15,  58J05,  58J40
Keywords: hypoelliptic Laplacian, Fokker-Planck equations, subelliptic estimates
@article{AIF_2007__57_4_1285_0,
     author = {Lebeau, Gilles},
     title = {Equations de Fokker-Planck g\'eom\'etriques II~: estimations hypoelliptiques maximales},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {57},
     number = {4},
     year = {2007},
     pages = {1285-1314},
     doi = {10.5802/aif.2294},
     zbl = {pre05176622},
     mrnumber = {2339332},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_2007__57_4_1285_0}
}
Lebeau, Gilles. Equations de Fokker-Planck géométriques II : estimations hypoelliptiques maximales. Annales de l'Institut Fourier, Volume 57 (2007) no. 4, pp. 1285-1314. doi : 10.5802/aif.2294. https://aif.centre-mersenne.org/item/AIF_2007__57_4_1285_0/

[1] Bismut, J.-M. Le Laplacien hypoelliptique, Séminaire : Équations aux Dérivées Partielles, 2003–2004, École Polytech., Palaiseau (Sémin. Équ. Dériv. Partielles) (2004), pp. Exp. No. XXII, 15 | Numdam | MR 2117053

[2] Bismut, J.-M. Le Laplacien hypoelliptique sur le fibré cotangent, C. R. Math. Acad. Sci. Paris Sér. I, Tome 338 (2004), pp. 555-559 | MR 2057029 | Zbl 1049.58005

[3] Bismut, J.-M.; Lebeau, G. The hypoelliptic Laplacian and Ray-Singer metrics (2006) (to appear)

[4] Helffer, Bernard; Nier, Francis Hypoelliptic estimates and spectral theory for Fokker-Planck operators and Witten Laplacians, Springer-Verlag, Lecture Notes in Mathematics, Tome 1862 (2005) | MR 2130405 | Zbl 1072.35006

[5] Helffer, Bernard; Nourrigat, Jean Hypoellipticité maximale pour des opérateurs polynômes de champs de vecteurs, Birkhäuser Boston Inc., Progress in Mathematics, Tome 58 (1985) | MR 897103 | Zbl 0568.35003

[6] Hérau, F.; Nier, F. Isotropic hypoellipticity and trend to equilibrium for Fokker-Planck equations with high degree potential, Arch. Ration. Mecha. Anal., Tome 171 (2004) no. 2, pp. 151-218 | Article | MR 2034753 | Zbl 02102293

[7] Hérau, F.; Sjostrand, J.; Stolk, C. Semiclasical analysis for the Kramers-Fokker-Planck equation, CPDE, Tome 30 (2005), pp. 689-760 | Article | MR 2153513 | Zbl 1083.35149

[8] Hörmander, L. The analysis of linear partial differential operators. III, Springer-Verlag, Berlin, Grundl. Math. Wiss. Band 274 (1985) (Pseudodifferential operators) | MR 781536 | Zbl 0601.35001

[9] Lebeau, Gilles Geometric Fokker-Planck equations, Portugaliae Mathematica. Nova Série, Tome 62 (2005) no. 4, pp. 469-530 | MR 2191631 | Zbl 1087.58016

[10] Lerner, Nicolas Energy methods via coherent states and advanced pseudo-differential calculus, Multidimensional complex analysis and partial differential equations (São Carlos, 1995), Amer. Math. Soc. (Contemp. Math.) Tome 205 (1997), pp. 177-201 | MR 1447224 | Zbl 0885.35152